Oligopoly theory
James Friedman
Chapter 11 in Handbook of Mathematical Economics, 1993, vol. 2, pp 491-534 from Elsevier
JEL-codes: C0 (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://www.sciencedirect.com/science/article/B7P5Y ... 4a0b5c0216d93032d6d2
Full text for ScienceDirect subscribers only
Related works:
Book: Oligopoly Theory (1983)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matchp:2-11
Access Statistics for this chapter
More chapters in Handbook of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().